Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/80928
Title: A new class of boundary kernels for distribution function estimation
Authors: Tenreiro, Carlos 
Keywords: Distribution function estimation; kernel estimator; boundary kernels
Issue Date: 2018
Publisher: Taylor & Francis
Project: CMUC-UID/MAT/00324/2013 
Serial title, monograph or event: Communications in Statistics - Theory and Methods
Volume: 47
Issue: 21
Abstract: In this note we introduce a new class of boundary kernels for distribution function estimation which shows itself to be especially performing when the classical kernel distribution function estimator suffers from severe boundary problems.
URI: http://hdl.handle.net/10316/80928
DOI: 10.1080/03610926.2017.1390131
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
onbk-author's version.pdf234.91 kBAdobe PDFView/Open
Show full item record

Page view(s)

128
checked on Nov 20, 2019

Download(s)

73
checked on Nov 20, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.